# SDR 2001UALA02131

- Difficulty date: October 14, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 38,086 hours
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM HAS EXCESSIVE CORROSION BETWEEN RBL 6 - RBL 56 STATION 365. MAJOR REPAIR ACCOMPLISHED.  INSTALLED T-CAP SPLICE.
